Home » Blog » Can Spinal Steroid Injections Cause Weight Gain

Can Spinal Steroid Injections Cause Weight Gain

As we all know, there’s a lot of talk these days about the dangers of steroid injections. Whether they’re used to treat injuries or simply for cosmetic purposes, steroid injections can be very effective. However, there are potential side effects that many people don’t know about. In this blog post, we will explore some of these side effects and how you can minimize their likelihood. ###

What are Spinal Steroid Injections?

Spinal steroid injections are used to treat a variety of conditions including back pain, neck pain, and arthritis. The injections can improve the quality of life for patients and have been shown to be effective in treating these conditions. However, spinal steroid injections can also cause weight gain.

The main reason for this is that the injections increase the production of proteins in the body. These proteins are then broken down into their individual amino acids and absorbed into the bloodstream. This process can lead to weight gain as the amino acids are converted into body fat.

There are ways to minimize the risk of weight gain from spinal steroid injections. First, it is important to keep track of your weight following treatment. If you start to gain weight, talk to your doctor about what steps you should take to manage it. Second, make sure that you limit your intake of protein foods following treatment. This will help keep your muscles healthy and prevent them from becoming larger than they need to be. Finally, be sure to exercise regularly after receiving a spinal steroid injection. This will help burn off any extra calories and reduce the risk of weightgain

What are the Side Effects of Spinal Steroid Injections?

There are a few potential side effects of spinal steroid injections, but they are usually mild and can generally be managed without medication. The most common side effect is pain, which typically subsides within a day or two after the injection. Other possible side effects include:

-Increase in size or number of cysts
-Serious skin reactions, such as eczema or Stevens-Johnson syndrome
-Hemorrhages, which may lead to death if not treated promptly
-Loss of bone density
-Inability to have children due to fertility problems

Can Spinal Steroid Injections Cause Weight Gain?

Weight gain is a common side effect of spinal steroid injections. This occurs because the injections increase the amount of fat in your body. The increased fat mass can slow down the metabolism and cause weight gain. There are several ways to prevent weight gain from spinal steroid injections:

1. Make sure you eat a balanced diet that includes plenty of fruits, vegetables, and whole grains.

2. Exercise regularly. This will help burn off the extra calories.

3. Talk to your doctor about any lifestyle changes you need to make to avoid weight gain from spinal steroid injections.

Conclusion

A lot of people are wondering if steroid injections can cause weight gain. Unfortunately, the answer to this question is unfortunately yes. Steroid injections can cause a person to put on a lot of weight because they help increase muscle mass and decrease body fat, which can make you look more muscular and have more energy. If you’re considering getting a steroid injection for medical reasons, be sure to speak with your doctor first about potential side effects that could include weight gain.